Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, stomach tightness, lower stomach cramps, mouth ulcers. What can be done?

i have had a sharp head ache both sides on the temples for over a week now, i have also had a tightness in my upper stomach in the morning when i wake up every day, which then changes into lower stomach cramps by the end of the day and have started to get an itchy left ear which has been painful for the past few days, and have got lots of mouth ulcers , can someone help tell me whats wrong with me ?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Hello and welcome to hcm forum,
Mouth ulcers can be of aphthous ulcer type.
Such ulcers are usually caused due to-
Hormonal changes.
Nutritional deficiencies.
Poor oral hygiene.
I would advice you to get a thorough clinical evaluation done by a dentist.
Avoid anxiety and stressful jobs.
Maintain oral hygiene well.
Take fluids and nutritious food.
Vitamin becosules,iron and folic acid tablets can be administered.
In severe cases,corticosteroids has to be administered.
Take care.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor